UTHM Institutional Repository

Numerical solution of fredholm fractional integro-differential equation with right-sided caputo’s derivative using Bernoulli polynomials operational matrix of fractional derivative

Jian, Rong Loh and Chang, Phang (2019) Numerical solution of fredholm fractional integro-differential equation with right-sided caputo’s derivative using Bernoulli polynomials operational matrix of fractional derivative. Mediterranean Journal of Mathematics, 16 (2). pp. 16-28. ISSN 16605454

Full text not available from this repository.

Abstract

In this article, fractional integro-differential equation (FIDE) of Fredholm type involving right-sided Caputo’s fractional derivative with multi-fractional orders is considered. Analytical expressions of the expansion coefficient ck by Bernoulli polynomials approximation have been derived for both approximation of single- and double-variable function. The Bernoulli polynomials operational matrix of right-sided Caputo’s fractional derivative Pα −;B is derived. By approximating each term in the Fredholm FIDE with right-sided Caputo’s fractional derivative in terms of Bernoulli polynomials basis, the equation is reduced to a system of linear algebraic equation of the unknown coefficients ck. Solving for the coefficients produces the approximate solution for this special type of FIDE.

Item Type: Article
Uncontrolled Keywords: Fredholm fractional integro-differential equation; right-sided Caputo’s fractional derivative; Bernoulli polynomials
Subjects: Q Science > QA Mathematics > QA150 Algebra
Divisions: Faculty of Applied Science and Technology > Department of Mathematics and Statistic
Depositing User: Mr Abdul Rahim Mat Radzuan
Date Deposited: 31 Oct 2019 02:39
Last Modified: 31 Oct 2019 02:39
URI: http://eprints.uthm.edu.my/id/eprint/11831
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item